Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 71, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 24, 2016, 3:45 AM CDT for 4 parishes in Louisiana; Columbia County, Union County, Arkansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2016, 3:45 AM CDT (08:45 UTC)
- Expired
- Mar 24, 2016, 4:45 AM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Union County, AR, Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 126 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 3:55 AM CDT | TSTM WND DMG | 7 E Emerson, AR | TREES AND POWER LINES DOWN NEAR THE ATLANTA COMMUNITY EAST OF EMERSON. POWER IS OUT TO MUCH OF THIS AREA. |
| Mar 24, 4:10 AM CDT | TSTM WND DMG | 17 Sw El Dorado, AR | TREE DOWN ACROSS HIGHWAY 15 NEAR JOLLYS GROCERY IN THE THREE CREEKS COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 8.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
113
WUUS54 KSHV 240845
SVRSHV
ARC027-139-LAC027-061-111-119-240945-
/O.NEW.KSHV.SV.W.0071.160324T0845Z-160324T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 AM CDT THU MAR 24 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
CENTRAL WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
NORTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 445 AM CDT
* AT 345 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STEPHENS TO EMERSON TO NEAR SHONGALOO TO 6 MILES
NORTHWEST OF DIXIE INN...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...MINDEN...MAGNOLIA...HOMER...SMACKOVER...NORPHLET...JUNCTION
CITY...MCNEIL...HAYNESVILLE...BERNICE...CALION...EMERSON...SHONGALOO...
WESSON...URBANA...ATLANTA...COOLEY...LAWSON...VILLAGE AND LISBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE DOWNED NUMEROUS
TREES ACROSS EAST TEXAS AND EXTREME NORTHWEST LOUISIANA. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3296 9251 3260 9272 3260 9345 3274 9345
3289 9332 3305 9330 3344 9317 3344 9312
3338 9312 3337 9279 3339 9276 3336 9268
3337 9259 3336 9254 3332 9252 3333 9250
3332 9246 3329 9247 3327 9244 3328 9237
TIME...MOT...LOC 0844Z 263DEG 36KT 3339 9308 3309 9318 3290 9324 3266
9341
HAIL...<.75IN
WIND...60MPH
$$
151 follow-up statement
437
WWUS54 KSHV 240919
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 AM CDT THU MAR 24 2016
ARC027-LAC119-240926-
/O.CAN.KSHV.SV.W.0071.000000T0000Z-160324T0945Z/
COLUMBIA AR-WEBSTER LA-
419 AM CDT THU MAR 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLUMBIA COUNTY IN
SOUTHWESTERN ARKANSAS AND CENTRAL WEBSTER PARISHES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3296 9251 3260 9272 3260 9317 3281 9308
3302 9297 3337 9291 3337 9279 3339 9276
3336 9268 3337 9259 3336 9254 3332 9252
3333 9250 3332 9246 3329 9247 3327 9244
3328 9237
TIME...MOT...LOC 0916Z 261DEG 36KT 3336 9274 3313 9282 3294 9290 3275
9299 3262 9313
$$
ARC139-LAC027-061-111-240945-
/O.CON.KSHV.SV.W.0071.000000T0000Z-160324T0945Z/
UNION AR-UNION LA-LINCOLN LA-CLAIBORNE LA-
419 AM CDT THU MAR 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR UNIONUNION UNION...NORTHWESTERN UNION...NORTHWESTERN LINCOLN AND
CLAIBORNE PARISHES...
AT 416 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SMACKOVER TO NEAR WESSON TO 11 MILES SOUTHWEST OF
JUNCTION CITY TO NEAR HOMER TO 7 MILES NORTHWEST OF GIBSLAND...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EL DORADO...HOMER...SMACKOVER...NORPHLET...JUNCTION CITY...BERNICE...
CALION...WESSON...LAWSON...URBANA...COOLEY...LISBON...DUBACH...ATHENS...
SPEARSVILLE...LILLIE...LOCKHART...CORNEY LAKE...LAKE CLAIRBORNE AND
KENOVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE DOWNED NUMEROUS
TREES AND POWER LINES ACROSS EXTREME EASTERN TEXAS...LAFAYETTE COUNTY
ARKANSAS...AS WELL AS EXTREME NORTHWEST LOUISIANA. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3296 9251 3260 9272 3260 9317 3281 9308
3302 9297 3337 9291 3337 9279 3339 9276
3336 9268 3337 9259 3336 9254 3332 9252
3333 9250 3332 9246 3329 9247 3327 9244
3328 9237
TIME...MOT...LOC 0916Z 261DEG 36KT 3336 9274 3313 9282 3294 9290 3275
9299 3262 9313
HAIL...<.75IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 11:04 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Mar 23, 11:04 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1104 PM CDT WED MAR 23 2016
.AVIATION...
MOSTLY LOW VFR BKN CIGS ACROSS AREA THIS EVE...WITH SOME HIGH MVFR
LOWERING OCCURRING ACROSS NE TX TERMINALS. LINE OF STG/SVR TSTMS
HAS SLOWED DOWN SLIGHTLY AND WILL DELAY ONSET OF STORMS AN HOUR
OR TWO ON 24/06Z ISSUANCE PACKAGE. STORMS TO GRADUALLY
WEAKEN...WITH DECREASED THREAT OF HAIL OR WIND GUSTS IN EXCESS OF
40 KTS AFTER 06Z. WINDS TO REMAIN SOUTH PRIOR TO STORM ARRIVAL
AT 10 TO 15 KTS WITH GUSTS OF 20 TO 25 KTS. INDS
SHIFTING FROM W-NW MAINLY 10 TO 15 KTS AFTER STORMS WITH A FEW
MID LVL CLOUDS. BY MID MORNING TO MIDDAY...SKIES BECMG VFR
SKC. /VII/.
&&
.PREV DISCUSSION... /ISSUED 820 PM CDT WED MAR 23 2016/
DISCUSSION...
THE EWD PROGRESSION OF THE DRYLINE HAS SLOWED THIS
EVENING...HAVING REACHED JUST E OF A TUL...TO SNL...TO GLE AND MWL
LINE AS OF 01Z. CONVECTION HAS EXPLODED RAPIDLY EARLY THIS EVENING
ALONG THE DRYLINE...AS LARGE SCALE FORCING HAS INCREASED
SIGNIFICANTLY WITHIN THE RFQ OF A 110KT UPPER JET AHEAD OF THE
TROUGHING EXTENDING FARTHER W FROM WRN KS INTO THE OK/TX
PANHANDLES. STEEP 850-700MB LAPSE RATES AND THE PRESENCE OF A
NARROW TONGUE OF 1000-2000 J/KG MLCAPE HAS CONTRIBUTED TO SVR
CONVECTION FROM ECNTRL OK INTO N TX THIS EVENING...WITH THE SHORT
TERM PROGS SUGGESTING THE CONVECTION WILL REACH OUR EXTREME NW
ZONES OF SE OK/NE TX JUST PRIOR TO 06Z. FARTHER E...THE MOISTURE
PROFILE REMAINS MUCH MORE SHALLOW...AND STILL STRONGLY CAPPED JUST
ABOVE 850MB. HOWEVER...VERY STEEP LAPSE RATES ARE EVIDENT IN THE
H700-500 LYR /PER THE 00Z KSHV RAOB/...WHICH SUGGESTS THE SVR
THREAT MAY CARRY OVER INTO NE TX/WRN AR LATER THIS EVENING AND
POSSIBLY A PORTION OF THE OVERNIGHT HOURS. GIVEN THIS INSTABILITY
AND LOW WBZ HEIGHTS...LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE FOR THESE AREAS. HOWEVER...MLCAPES SHOULD DIMINISH
FARTHER E INTO EXTREME ERN TX/SW AR LATE...WHICH SHOULD TAPER THE
SVR THREAT.
HAVE MADE QUITE A FEW CHANGES TO THE FORECAST...MAINLY TO LOWER
POPS THIS EVENING AND TRIM BACK SVR WORDING TO JUST THE NW ZONES.
CATEGORICAL/HIGH LIKELY POPS STILL LOOK GOOD AFTER 06Z...WITH THE
CONVECTION QUICKLY DIMINISHING FROM W TO E AFTER 12Z THURSDAY AS
THE COLD FRONT OVERTAKES THE DRYLINE LATER TONIGHT AND RAPIDLY
PUSHES E THROUGH THE AREA. HAVE ALSO TRIMMED BACK POPS THURSDAY
MORNING AS WELL...WITH THE PROGS SUGGESTING A FASTER COLD FROPA.
DID DROP MENTION OF POPS FOR MUCH OF NE TX/EXTREME SW AR THURSDAY
MORNING...BUT MAINTAINED CHANCE/LIKELY POPS FOR MUCH OF SCNTRL
AR/NCNTRL LA. HAVE ALSO REMOVED POPS FOR THE AFTERNOON WITH THE
FRONT CLEARING THE REGION BY MIDDAY AND CONSIDERABLY DRY ADVECTION
SPILLING EWD BEHIND THE FRONT. WILL ALLOW THE CURRENT LAKE WIND
ADVISORY EXPIRE AT 06Z AS SCHEDULED...ALTHOUGH WINDS WILL REMAIN
QUITE MARGINAL THIS EVENING ESPECIALLY OVER SW AR/NCNTRL LA.
HOWEVER...ANOTHER LAKE WIND ADVISORY WILL LIKELY BE NEEDED AGAIN
THURSDAY FOR MUCH OF THE REGION AS THE POST-FRONTAL WINDS WILL
INCREASE GIVEN THE TIGHTENING PRESSURE GRADIENT.
ZONE UPDATE ALREADY OUT...GRIDS WILL BE AVAILABLE SHORTLY.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 56 62 42 67 / 80 20 10 10
MLU 64 66 43 64 / 70 60 10 10
DEQ 47 59 37 64 / 80 10 10 10
TXK 52 60 41 64 / 80 10 10 10
ELD 58 63 40 63 / 80 40 10 10
TYR 49 61 42 68 / 80 10 10 10
GGG 52 61 41 67 / 80 10 10 10
LFK 56 64 42 68 / 80 20 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR ARZ050-051-
059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR LAZ001>006-
010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 1 AM CDT THURSDAY FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Mar 23, 11:38 AM CDT, 16 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1138 AM CDT WED MAR 23 2016 ARZ070-071-LAZ001-002-010-011-TXZ096-097-108>112-124>126-136>138- 149>153-241645- MILLER-LAFAYETTE-CADDO-BOSSIER-DE SOTO-RED RIVER-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- 1138 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LAKE WIND ADVISORY WILL REMAIN IN EFFECT THROUGH 11 PM CDT TONIGHT DUE TO STRONG AND GUSTY SOUTH WINDS OF 15-25 MPH WITH HIGHER GUSTS TO NEAR 30-35 MPH. A BAND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AND SPREAD OVER THE AREA TONIGHT. THESE STORMS WILL DIMINISH BY EARLY THURSDAY MORNING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND POSSIBLY DAMAGING WINDS. DEADLY LIGHTNING AND BRIEF BUT LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. AN ISOLATED TORNADO THREAT IS ALSO POSSIBLE...BUT NOT LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ANOTHER FRONT WILL MOVE INTO THE AREA FOR THE MIDDLE OF THE WEEKEND...INCLUDING EASTER SUNDAY...DIMINISHING BY LATE SUNDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT. ARZ050-051-059>061-072-073-LAZ003>006-012>014-017>022-OKZ077- TXZ165>167-241645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-COLUMBIA-UNION- WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-ANGELINA- SAN AUGUSTINE- 1138 AM CDT WED MAR 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT THROUGH 11 PM CDT TONIGHT DUE TO STRONG AND GUSTY SOUTH WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS TO NEAR 25 TO 30 MPH. A BAND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AND SPREAD OVER THE AREA TONIGHT. THESE STORMS WILL DIMINISHING BY EARLY THURSDAY MORNING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER WITH LARGE HAIL AND POSSIBLY DAMAGING WINDS. DEADLY LIGHTNING AND BRIEF BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. AN ISOLATED TORNADO THREAT IS ALSO POSSIBLE...BUT NOT LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ANOTHER FRONT WILL BE MOVING INTO THE AREA FOR THE MIDDLE OF THE WEEKEND...INCLUDING EASTER SUNDAY...DIMINISHING BY LATE SUNDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT. 05
In the hours before
Special weather statement, Mar 24, 2:45 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
245 AM CDT THU MAR 24 2016
ARZ051-060-061-070>072-240845-
NEVADA AR-HOWARD AR-MILLER AR-HEMPSTEAD AR-LAFAYETTE AR-COLUMBIA AR-
245 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...LAFAYETTE...
SOUTHEASTERN HOWARD...MILLER...NEVADA AND HEMPSTEAD COUNTIES UNTIL
345 AM CDT...
AT 245 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CRATER OF DIAMONDS
STATE PARK TO NEAR HOPE TO NEAR GENOA TO NEAR RODESSA...AND MOVING
EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...MAGNOLIA...HOPE...PRESCOTT...STAMPS...WALDO...LEWISVILLE...
MCNEIL...FOUKE...BRADLEY...TAYLOR...EMMET...BLEVINS...BUCKNER...PERRYTOWN...
ROSSTON...GARLAND...FULTON...WASHINGTON AND WILLISVILLE.
LAT...LON 3399 9370 3395 9353 3396 9347 3396 9338
3390 9330 3384 9329 3383 9323 3380 9318
3382 9314 3378 9310 3338 9312 3338 9310
3303 9324 3303 9404 3358 9391 3357 9390
3361 9386 3361 9383 3364 9390 3401 9381
TIME...MOT...LOC 0744Z 277DEG 32KT 3397 9370 3368 9369 3340 9382 3302
9400
15Local storm report, Mar 24, 3:14 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
314 AM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM TSTM WND DMG 1 S HALLSVILLE 32.49N 94.58W
03/24/2016 HARRISON TX LAW ENFORCEMENT
NUMEROUS TREES DOWN ALONG INTERSTATE 20 FROM NEAR EXIT
604 NEAR HALLSVILLE EAST TO EXIT 615 NEAR MARSHALL.
&&
EVENT NUMBER SHV1600256
15Local storm report, Mar 24, 3:16 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
316 AM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG MARSHALL 32.54N 94.35W
03/24/2016 HARRISON TX LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 80 NEAR MARSHALL. OTHER LARGE
TREE LIMBS DOWNED AS WELL.
&&
EVENT NUMBER SHV1600257
15Local storm report, Mar 24, 3:19 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 AM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND DMG VIVIAN 32.87N 93.99W
03/24/2016 CADDO LA LAW ENFORCEMENT
TREE DOWN ACROSS HIGHWAY 1 NEAR JR/S SALOON IN VIVAN.
&&
EVENT NUMBER SHV1600258
15Local storm report, Mar 24, 3:24 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 AM CDT THU MAR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM TSTM WND DMG 9 S LINDEN 32.88N 94.36W
03/24/2016 CASS TX LAW ENFORCEMENT
TREES DOWN ON CR 1619 NEAR THE CASS/MARION COUNTY LINE.
&&
EVENT NUMBER SHV1600259
15Special weather statement, Mar 24, 3:42 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
342 AM CDT THU MAR 24 2016
LAZ001>003-012-240930-
BOSSIER LA-WEBSTER LA-BIENVILLE LA-CADDO LA-
342 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...WEST CENTRAL
BIENVILLE...SOUTHEASTERN BOSSIER AND SOUTHEASTERN WEBSTER PARISHES
UNTIL 430 AM CDT...
AT 342 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF SHREVEPORT...MOVING EAST AT 45 MPH.
STRONG WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...RINGGOLD...HEFLIN...JAMESTOWN...NOLES LANDING...
FORBING...ROBSON...OGDEN...SLIGO...TAYLORTOWN...CURTIS...KORAN...LAKE
BISTINEAU SOUTH...PLUM ORCHARD LANDING...LAKE BISTINEAU NORTH AND ELM
GROVE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3231 9317 3234 9374 3235 9377 3234 9379
3234 9382 3248 9383 3250 9316
TIME...MOT...LOC 0841Z 268DEG 41KT 3237 9374
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 2:14 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 46 min |
| Mar 24, 2:57 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Claiborne, Webster | 48 min |
| Mar 24, 3:42 AM CDT | Special Weather Statement | SHV | Bossier | 48 min |
| Mar 24, 3:55 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 12 hr |
| Mar 24, 4:44 AM CDT | Severe Thunderstorm Warning | SHV | Union | 61 min |
| Mar 24, 4:09 PM CDT | Areal Flood Warning | SHV | Ouachita | 12 hr |
| Mar 24, 4:12 PM CDT | Areal Flood Warning | SHV | Grant, Natchitoches | 12 hr |
| Mar 24, 1:59 AM CDT | Special Weather Statement | SHV | Hempstead, Howard, Little River, Miller, Sevier | 46 min |
| Mar 24, 2:45 AM CDT | Special Weather Statement | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 60 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.